Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stopped heavy drinking. Have bleeding after meals. What to do?

My mother is a heavy drinker and has periods where she goes over board on drinking. She has afew days drinking quite alot, stopped and since then shes having periods now where after eating the food will come out far to soon so shes needing the toilet not long after eating.. is there anything she can do to help with this condiction..?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

Your mother has severe alcohol induced gastritis and probably hematomesis. You should take him to gastro physician to control of her symptoms. Doctor may advise endoscopy to rule out esophageal varices if any. She may get benefit by antacids and proton pump inhibitors.

You should take her to psychiatrist/deaddiction center to stop use of alcohol.
Answered: Thu, 9 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor